# SDR AALA20130914011

- Difficulty date: September 10, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 47,307 hours, 22,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT HAND CUSP SHEET FROM STATIONS 218 TO 237.  INSTALLED SERVICEABLE CUSP SHEET IAW  AARD 51-00-05-1.
